Please use this identifier to cite or link to this item: https://repository.udca.edu.co/handle/11158/2825
Title: Adaptaciones biológicas que le permiten a los parásitos protozoos evadir la respuesta inmune del hospedero
Authors: Gomez Merchan, Jairo E.
Issue Date: Mar-1998
Publisher: Bogotá : Universidad de Ciencias Aplicadas y Ambientales, 1998
Series/Report no.: Revista UDCA : Actualidad & Divulgación Científica (Bogotá). -- Vol. 1 No. 1 (Mar., 1998). -- página 21-26
ISBN: 0123-4226
Appears in Collections:CAA. Revista UDCA

Files in This Item:
File Description SizeFormat 
Adaptaciones biológicas que le permiten.pdf350,33 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.